3 thoughts on “Can tylenol sinus taken on an empty stomach cause stomach pain?”

  1. Tylenol Sinus is not good for you. It has an enormous impact on the way your brains works and might make you feel better short term but in the long term its bad for you. Your body is having an immune system response which is very good and shows your immune system is reacting to anything from an infection to an allergen. Tylenol sinus will make your immune system stop doing what it is doing, and will weaken your immune system response. Therefore, you should either take a LOT of vitamin C and help your immune system fight this infection, or go to the doctor and get some antibiotics.

  2. If you have a sinus infection you should be on antibiotics. The tylenol will do nothing to clear it up…and yes, on an empty stomach, it could make you sick. Go to the urgent care right away and get on something quick!

  3. Yes, you are supposed to take Tylenol with food. Eat some bread. Something gentle on your stomach. Hope you feel better!

Leave a Reply

Your email address will not be published. Required fields are marked *